A Chomsky-Schützenberger-Stanley type characterization of the class of slender context-free languages

Dömösi, Pál and Okawa, Satoshi: A Chomsky-Schützenberger-Stanley type characterization of the class of slender context-free languages. Acta cybernetica, (15) 1. pp. 25-32. (2001)

[img] Cikk, tanulmány, mű
cybernetica_015_numb_001_025-032.pdf

Download (644kB)

Abstract

Slender context-free languages have a complete algebraic characterization by L. Ilie in [13]. In this paper we give another characterization of this class of languages. In particular, using linear Dyck languages instead of unrestricted ones, we obtain a Chomsky-Schützenberger-Stanley type characterization of slender context-free languages.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2001
Volume: 15
Number: 1
Page Range: pp. 25-32
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 30-32.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Apr. 06. 15:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/12659

Actions (login required)

View Item View Item